MAUDE Adverse Event Report: ZIMMER SURGICAL SA STERILIZABLE BATTERY; SURGICAL POWER TOOL

ZIMMER SURGICAL SA STERILIZABLE BATTERY; SURGICAL POWER TOOL
Model Number N/A
Medical Device Problem Code Battery Problem (2885)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/31/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Dhr review was performed.Device was 25 months old and is not out of box failure.Upon receipt, the device does not have power due to overheat.A definitive root cause cannot be determined.Device is used for treatment.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported that the sterilisable battery does not have power due to an overheat issue.This event is related to a malfunction that could potentially lead to a sterility issue/serious injury.However, no patient harm or further outcome was reported.Attempts have been made and no further information has been provided.

Brand Name
STERILIZABLE BATTERY
Common Device Name
SURGICAL POWER TOOL
Manufacturer (Section D)
ZIMMER SURGICAL SA
3, ch. du pre fleuri
1228 plan-les-ouates
geneva CH-12 28
SZ  CH-1228
Manufacturer (Section G)
ZIMMER SURGICAL SA
3, ch. du pre fleuri
1228 plan-les-ouates
geneva CH-12 28
SZ   CH-1228
Manufacturer Contact
christina arnt
56 e. bell drive
warsaw, IN 46582
5745273773
MDR Report Key18613220
Report Number0008031000-2024-00036
Device Sequence Number2441390
Product Code MOQ
UDI-Device Identifier00889024581722
UDI-Public(01)00889024581722(11)210802(10)202107
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/31/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberN/A
Device Catalogue Number89-8521-470-20
Device Lot Number202107
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/31/2023
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/26/2024
Initial Report FDA Received Date01/31/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/02/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Patient SexPrefer Not To Disclose